Nuromol 200/500mg Tablets -24 tablets

What is Nuromol 200/500mg Tablets for?

Nuromol contains Paracetamol 500mg and Ibuprofen 200mg, using t

For relief from:

  • headache, period pain
  • backache
  • dental pain
  • pain of non-serious arthritic condition
  • rheumatic and muscular pain
  • cold and flu symptoms
  • sore throat and fever.

 

How should you take Nuromol 200/500mg Tablets?

For oral administration and short term use only. Take 1 tablet (or 2 if required), up to 3 times daily with food. Do not exceed 6 tablets in 24 hours and leave 6 hours between doses. Do not give to children under 18 years. If symptoms persist or worsen, consult your doctor. Do not take for more than 3 days.

 

 

Do Not Take if You:

  • Are already taking any other paracetamol containing ingredient.
  • Are taking any other pain relieving products including ibuprofen, high dose aspirin (over 75mg a day) or other non steroidal anti-inflammatory drugs (NSAIDs) including cyclo-oxygenase -2 (COX-2) specific inhibitors.
  • Are allergic to ibuprofen, paracetamol or any other ingredients in Nuromol.
  • Are allergic to aspirin or any other NSAID painkillers
  • Have or ever had an ulcer or bleeding in your stomach or duodenum (small bowel).
  • Have blood clotting (coagulation) disorder.
  • Suffer from heart, liver or kidney failure.
  • Are in the last 3 months of pregnancy.
  • Are under 18 years old.

Please consult product leaflet for full list of warnings.

 

Ibuprofen 200mg and paracetamol 500mg. Please see product leaflet for full list of ingredients.

Warnings and Cautions

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren

Product features

What is Nuromol 200/500mg Tablets for?

Nuromol contains Paracetamol 500mg and Ibuprofen 200mg, using t

For relief from:

  • headache, period pain
  • backache
  • dental pain
  • pain of non-serious arthritic condition
  • rheumatic and muscular pain
  • cold and flu symptoms
  • sore throat and fever.

 

Instructions for use

How should you take Nuromol 200/500mg Tablets?

For oral administration and short term use only. Take 1 tablet (or 2 if required), up to 3 times daily with food. Do not exceed 6 tablets in 24 hours and leave 6 hours between doses. Do not give to children under 18 years. If symptoms persist or worsen, consult your doctor. Do not take for more than 3 days.

 

Warning and cautions

 

Do Not Take if You:

  • Are already taking any other paracetamol containing ingredient.
  • Are taking any other pain relieving products including ibuprofen, high dose aspirin (over 75mg a day) or other non steroidal anti-inflammatory drugs (NSAIDs) including cyclo-oxygenase -2 (COX-2) specific inhibitors.
  • Are allergic to ibuprofen, paracetamol or any other ingredients in Nuromol.
  • Are allergic to aspirin or any other NSAID painkillers
  • Have or ever had an ulcer or bleeding in your stomach or duodenum (small bowel).
  • Have blood clotting (coagulation) disorder.
  • Suffer from heart, liver or kidney failure.
  • Are in the last 3 months of pregnancy.
  • Are under 18 years old.

Please consult product leaflet for full list of warnings.

Ingredients

 

Ibuprofen 200mg and paracetamol 500mg. Please see product leaflet for full list of ingredients.

Warnings and Cautions

Product Reviews

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren
0